Forum Rules


Reply
 
LinkBack Thread Tools Search this Thread
Old Dec 18th, 2008, 05:38 AM   1
jonnanne3
Mum (Mom)
BnB Addict
 
 
Join Date: Jan 2008
Location: Va. USA
Posts: 4,685

Bleeding question, Clomid....tmi warning....UPDATE....


Ok.... Here we go! I started spotting 8 days ago. The doctor told me to start taking Clomid on CD 5 thru 9. Counting Cd 1 as the first day of blood (ie: spotting) Well yesterday I knew I was done because I started spotting and that is what usually happens at the end of my cycle. Well I get up this morning and I wipe and there is this dark red (not bright) blood with clots, almost a medium flow? Has anyone had this experience before? Is this because of Clomid? I only have my cycle listed through FF as CD 7 but counting form when I saw the spotting it is CD 8. I have bled this long before, just not like this, spot then back to almost full flow. So any help or advice would greatly be appreciated. Thank you!

**Update** the bleeding has stopped. Not even spotting. I guess it was just the last bit. It was just a little weird.



 
Status: Offline
 

SEO by vBSEO